# SDR USAA040203

- Difficulty date: May 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin Panel
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, Q5, INNER SKIN PANEL, .2500 INCH CRACKS, LIGHTENING HOLE NR 22.  ROUTED OUT DAMAGE AND INSTALLED DOUBLER AND TRIPLER IAW EA 78419.
